# SDR 06FDEA04401

- Difficulty date: December 31, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75141
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX 11 INCHES IN LENGTH DURING HFEC INSPECTION ON LT WING TANK AT THE END OF STRINGER 14.  CRACK FOUND APPROX. 11 INCHES IN LENGTH DURING HFEC INSPECTION ON LH WING TANK AT THE END OF STRINGER 14 REPAIRED AS PER SRM 57-20-00 VOLUME I FIGURE 10.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
